Differential and Integral Equations

On the inversion of the Lagrange-Dirichlet theorem in a case of nonhomogeneous potential

C. Maffei, V. Moauro, and P. Negrini

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 767-782.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225014

Mathematical Reviews number (MathSciNet)
MR1108059

Zentralblatt MATH identifier
0850.70228

Subjects
Primary: 70K20: Stability
Secondary: 34D05: Asymptotic properties

Citation

Maffei, C.; Moauro, V.; Negrini, P. On the inversion of the Lagrange-Dirichlet theorem in a case of nonhomogeneous potential. Differential Integral Equations 4 (1991), no. 4, 767--782. https://projecteuclid.org/euclid.die/1371225014


Export citation